Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integro-differential operators on vector bundles


Author: R. T. Seeley
Journal: Trans. Amer. Math. Soc. 117 (1965), 167-204
MSC: Primary 47.70; Secondary 57.50
DOI: https://doi.org/10.1090/S0002-9947-1965-0173174-1
MathSciNet review: 0173174
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422-433. MR 0157392 (28:626)
  • [2] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 0084633 (18:894a)
  • [3] -, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901-921. MR 0100768 (20:7196)
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [5] A. S. Dynin, Singular operators of arbitrary order on a manifold, Soviet Math. Dokl. 2 (1961), 1431-1433. MR 0155205 (27:5144)
  • [6] I. M. Gelfand, On elliptic equations, Russian Math. Surveys 15 (1960), 113. MR 0123085 (23:A416)
  • [7] I. C. Gohberg, On the theory of multidimensional singular integral equations, Soviet Math. Dokl. 1 (1960), 960-963. MR 0124704 (23:A2015)
  • [8] I. C. Gohberg and M. G. Krein, Fundamental aspects of defect numbers, root numbers and indices of linear operators, Uspehi Mat. Nauk 12 (1957), no. 2, (74), 43-118. MR 0096978 (20:3459)
  • [9] S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 0155257 (27:5192)
  • [10] B. Malgrange, Séminaire Schwartz, Faculté des Sciences de Paris, 1959/60.
  • [11] R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658-690. MR 0110022 (22:905)
  • [12] -, The index of elliptic systems of singular integral operators, J. Math. Anal. Appl. 7 (1963), 289-309. MR 0159247 (28:2464)
  • [13] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [1] M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422-433. MR 0157392 (28:626)
  • [2] R. Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35-61. MR 0102803 (21:1589)
  • [3] A. S. Dynin, Fredholm elliptic operators on manifolds, Uspehi Mat. Nauk 17 (1962), 194-195.
  • [4] S. G. Mihlin, On the index of a system of singular integral equations, Outlines, Symposium on Partial Differential Equations, August, 1963, Novosibirisk, pp. 163-170. MR 0209789 (35:685)
  • [5] -, On the index of a system of singular equations, Dokl. Akad. Nauk SSSR 152 (1963), 555-558. MR 0170183 (30:422)
  • [6] R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658-690. MR 0110022 (22:905)
  • [7] -, Regularization of singular integrals on compact manifolds, Amer. J. Math. 83 (1961), 265-275. MR 0123167 (23:A496)
  • [8] -, The index of elliptic systems of singular integral operators, J. Math. Anal. Appl. 7 (1963), 289-309. MR 0159247 (28:2464)
  • [9] A. I. Vol'pert, On the index of two-dimensional singular integral equations, Dokl. Akad. Nauk SSSR 142 (1962), 776-777. MR 0132370 (24:A2215)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 57.50

Retrieve articles in all journals with MSC: 47.70, 57.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0173174-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society